# SDR USAA010105

- Difficulty date: January 30, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Cracked
- Location: Bulkhead
- Part time: 40,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRAP .75 INCH, BS 178 BULKHEAD LBL 5-7, WL 205.  INSTALLED DOUBLER PER EA 68728.  (M)
